# SDR TWAA9710901

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - DURING SCHEDULED MAINTENANCE, THE EMERGENCY LIGHT ADJACENT TO THE AFT LEFT AND RIGHT LAVS WOULD NOT ILLUMINATE.  RELAMPED OPERATIONAL CHECK NORMAL.  (M)
